# SDR CALA2023062101968

- Difficulty date: June 20, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N69824
- Make and model: Boeing 737-900ER
- Aircraft serial: 42179
- Aircraft time: 30,470 hours, 10,963 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986, Lbl 44
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0711) CORROSION ON MAIN DECK FLOOR BEAM UPPER CHORD A ROUND FASTENER HOLE BS 986, LBL 44
